# SDR R61A201312240120

- Difficulty date: December 24, 2012
- Submitted: February 9, 2013
- Operation: Air carrier
- Aircraft: N213WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4213
- Aircraft time: 7,938 hours, 7,640 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328261105SP
- Condition: Corroded
- Location: Fuselage
- Part time: 7,938 hours, 7,640 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK MAINTENANCE REPORTED LEVEL 2 CORROSION ON THE RIGHT O/B SEAT TRACK FROM STATIONS 94.8 TO 236.0.  MAINTENANCE REMOVED AND REPLACED THE RIGHT O/B SEAT TRACK IAW BOMBARDIER Q400 SRM 51-42-05, 51-42-45 & 51-40-10.  AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
